Traveling waves in buffered systems: applications to Ca waves

Sneyd, J., Dale, P. D., & Duffy, A. (1998). Traveling waves in buffered systems: applications to Ca waves. SIAM J Applied Math, 58, 1178–1192.

1998-S-Duffy-Traveling_waves_in_buffered_systems_applications_to_Ca_waves.pdf

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s